# SDR ASAA1058461

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,587 hours, 4,667 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "PWS FAIL" (PREDICTIVE WINDSHEAR SYSTEM) ILLUMINATED ON BOTH CAPTAIN AND FIRST OFFICERS ND'S AFTER LANDING WENT OUT AFTER ENGINE SHUTDOWN.  NO POPPED CB'S.  PERFORMED FIM 34 43 TASK 815 AND MM 34 43 00.  OPS NORMAL SAME.  SUCCESFUL GROUND VERIFICATION.  NO HISTORY 30 DAYS.  WXR RADAR AND PWS OPS NORMAL.
